izpis_h1_title_alt

Ground state and nodal solutions for a class of double phase problems
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (349,88 KB)
MD5: 86365478619CD17ADBA4DF10E8AEE657

Abstract
We consider a double phase problem driven by the sum of the ▫$p$▫-Laplace operator and a weighted ▫$q$▫-Laplacian ▫$(q<p)$▫, with a weight function which is not bounded away from zero. The reaction term is ▫$(p-1)$▫-superlinear. Employing the Nehari method, we show that the equation has a ground state solution of constant sign and a nodal (sign-changing) solution.

Language:English
Keywords:double phase operator, weight function, superlinear reaction, Nehari manifold, ground state solution, nodal solution
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2020
Number of pages:Str. 1-15
Numbering:Vol. 71, Iss. 1, art. 15
PID:20.500.12556/RUL-116614 This link opens in a new window
UDC:517.956.2
ISSN on article:0044-2275
DOI:10.1007/s00033-019-1239-3 This link opens in a new window
COBISS.SI-ID:18868057 This link opens in a new window
Publication date in RUL:29.05.2020
Views:2797
Downloads:443
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Zeitschrift für angewandte Mathematik und Physik
Shortened title:Z. angew. Math. Phys.
Publisher:Birkhaeuser Verlag
ISSN:0044-2275
COBISS.SI-ID:26662656 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back